View Full Version : St Johns Wort
:wave: I have been contemplating buying St Johns Wort. I've been getting really stressed quite easily over littlest of things. For weeks now I haven't been able to sleep. I feel tired at night but I can't sleep and I don't know why and so I end up sitting up all hours of the night, sometimes I see 2am :eek: My MIL actually recommended it. It is supposed to relieve these symptoms of some sort. I am seeing my Dr on Friday not for this so perhaps I should speak to her. I think its an anxiety thing, maybe. I don't think I am anxious but not being able to sleep is a symptom.
Just wondering if anyone is on or tried it and did it work to some degree?
Well I did see my GP for all of the things you have just described. And she did suggest St John's Wort, although she said it was quite expensive. But you should see your GP because they will probably do blood tests to check your iron levels and thyroid etc... to rule out other causes for your symptoms.
Hope you're feeling better soon and can get some sleep - it's so important! Fatigue is a bummer and cause all sorts of other stress and moods. :hugs: :hugs:
I use St John's Wort for anxiety and panic attacks and Valerian for insomnia. Both are good for me, but consult your doctor first.
My Dr suggested it for PND. It worked, but not enough in my case.
As everyone else has said - talk to your Dr.
:fingerscrossed: you feel better soon
I take it & its working with me. I'm also bf.
Its not expensive, go to Coles. 60 tablets for less than $15 :thumbsup:
I used St Johns Wort as a teenager to treat depression and it worked for a while.
One thing to keep in mind though is that it will cancel out the contraceptive pill if you are taking that.
In my opinion its always better to try a natural alternative before resorting to actual anti-depressant drugs. They muck with your system so much. (sometimes they are the only option though)
Vitamin B can be a good stress reliever too.
Cheap and cheerful, and I found it very effective.
It can interact with other medication, so if you are on any, talk to your docotr or pharmacist.
It also interacts with Implanon, so definitely check any medications with your GP or pharmacist first.
Thanks for you input everybody. I am gonna speak to my doc about it. Because we are also starting to ttc#2 and I am not on any other med I want to start taking Vitex also. I'll see what she says, but I'll most probably end up buying it anyway.
I need some :sleeping:
Powered by vBulletin® Version 4.1.9 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.